MathSciNet Relay Station
MathSciNet bibliographic data
MR2735392 (2011j:13028) 13F20 (13D02)
Morales, Marcel Simplicial ideals, 2-linear ideals and arithmetical rank. J. Algebra 324 (2010), no. 12, 3431–3456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement